# SDR WWMA9600088

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S WINDSHIELD HAS NUMEROUS VERTICAL AND HORIZONTAL CRACKS IN THE OUTER PANE.  REPLACED CAPTAIN'S WINDSHIELD IAW SAAB AMM.
